Table of Contents
Advances in Numerical Analysis
Volume 2015 (2015), Article ID 367056, 8 pages
http://dx.doi.org/10.1155/2015/367056
Research Article

The Exponential Cubic B-Spline Algorithm for Korteweg-de Vries Equation

Department of Mathematics-Computer, Faculty of Science and Art, Eskişehir Osmangazi University, 26480 Eskişehir, Turkey

Received 16 September 2014; Revised 5 January 2015; Accepted 18 January 2015

Academic Editor: Yinnian He

Copyright © 2015 Ozlem Ersoy and Idris Dag. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ozlem Ersoy and Idris Dag, “The Exponential Cubic B-Spline Algorithm for Korteweg-de Vries Equation,” Advances in Numerical Analysis, vol. 2015, Article ID 367056, 8 pages, 2015. doi:10.1155/2015/367056